# SDR SWAA2022022240028

- Difficulty date: September 16, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 58,252 hours, 34,291 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Elongated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING CONDUCTIVE STRIP; FOUND FASTENER HOLES ELONGATED AND DAMAGED ON RH O/B UPPER AND LWR HORIZ. STAB T/E SKIN SURFACE AT STA 281 HOLE #1; HOLE #8 AND HOLE 13 FROM O/B EDGE OF THE PANEL (MARKED) ON T/E / R&R 3 FASTNERS ON R/H HORIZ. STAB. TE PER SRM 51-40-02 REF. BOEING DRAWING H185A1800
